How effective is Risperdal for Lewy body dementia (Dementia)?
Summary: 4 Risperdal users have rated its effectiveness for Lewy body dementia.
Overall ratings: 3.2/5
Long term ratings: 2.7/5
This is a review of how effective Risperdal (risperidone) is for Lewy body dementia and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Risperdal for Lewy body dementia >>>
What is Risperdal
Risperdal has active ingredients of risperidone. It is often used in bipolar disorder. (latest outcomes from 42,218 Risperdal users)
Lewy body dementia
Lewy body dementia (a nerve cell protein induced a loss of mental ability severe enough to interfere with normal activities of daily living) can be treated by Aricept, Namenda, Donepezil, Seroquel, Exelon, Donepezil Hydrochloride. (latest reports from 11,363 Lewy Body Dementia patients)
On Jan, 31, 2015: 4 people are studied for taking Risperdal in Lewy body dementia
Risperdal effectiveness for Lewy body dementia (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Risperdal for Lewy body dementia * :
|Lewy body dementia||25.00%||75.00% |
Age of people who take Risperdal for Lewy body dementia * :
|Lewy body dementia||0.00%||0.00%||0.00%||0.00%||0.00%||25.00%||0.00%||75.00% |
Who find Risperdal more effective for Lewy body dementia?
Gender of people who find Risperdal more effective * :
|Lewy body dementia||0.00%||100.00% |
Age of people who find Risperdal more effective * :
|Lewy body dementia||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00% |
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Risperdal, Lewy body dementia
You may be interested at these reviews (Write a review):
- Long-term use of risperidone and antidepressants
I have been using Risperdal and antidepressants for 14 years for bipolar disorder. Last month I was diagnosed with adrenal insufficiency and progesterone deficiency. My cholesterol suddenly became high, I was tired all the time and more symptoms relating to my eventual diagnosis of adrenal insufficiency and progesterone deficiency. I must also say that at the same time of starting treatment I stopped using birth control pills. I feel there needs to be caution taken in all of these drugs. They seem to have a severe effect on hormone balance in the body.
- Michael my son died as a result of kolopin & ambien (6 responses)
My beautiful son to whom I depended upon took his Life by suicide on July 16, 2013. He had been struggling with a sleep disorder. It seemed to begin in his last year of high school 2010. Mike was very strong in mind and in body. He became a certified personal trainer. He encouraged everyone around him and all of his clients. How can someone so strong be so weak?
He had been heavily medicated by a sleep doctor, for years this doctor gave him different medicines and he began to show other heath impairments..I could not see so many things that are very clear to me now, I never saw the effect the drugs had on him. he was growing more tired and withdrawn. He knew so much about medicines that I thought he knew what was happening he and I both trusted the doctors. With each new problem that occurred there was always a new drug to try and along with it a new set of side effects. A new doctor was added to his care and this doctor right away gave an RX for Kolopin. He was already taking Ambien and the two dont seem to play well together. Mean while he was growing sicker and sicker. We constantly were going for this test or that test, never once did the sleep doctor ever think that the drugs being given were the cause of all of his distress.
At one point he was unable to keep food down and was throwing up every day. More test that always revealed the same result. No problem found. The visits to the sleep doctor were the same as well his condition was worsening and chronic. and yet never once did the sleep doctor ever give the drugs a second thought. The known side effects for both of these drugs were suicide for ages between 16 to 22. Until his death I never read about any of the products he was on.
On July 16, 2013 the day began with Mike not sleeping, he seemed angry, exhausted. he was getting ready to help us out at our office. Once there it seemed like nothing went his way and at one point got into argument with his dad, told me he hated him and decided to go into his office to talk to him. He began to cry, I had to leave for an appointment and I waved to him through a window. I could see him crying. He got up and just left our office. Later we would find that he called his pastor, his cousins and a friend all did not reply. One girl friend of his did, she told him to meet her for drinks he told her what happened and he needed to save money and needed to be at his training job shortly. Within a 15 minute span wrote us a suicide letter, drove off and shot himself. a few minutes after he did a passer bye called 911. They took him to the hospital. The police came to our office to inform us we need to get to the hospital. The shock of all shock.... He passed away 1:04 am on the 17 of July. I never thought I could be so lost and broken as I am. I miss you so much Michael!
More reviews for: Risperdal, Lewy body dementia
Comments from related studies:
From this study (1 year ago):
extreme sleepiness unable to stay awake to eat
From this study (1 year ago):
patient with a diagnosis of delirium due to urinary tract infection. is very sleepy cannot stay awake to eat or talk.
From this study (4 years ago):
This is for my father who sustained a traumatic head injury 8 years ago. He is able to walk, talk, eat, and be alone for short periods of time. My concern is that the concoction of drugs has increased dramatically in recent years; he suffers from extreme confusion, anxiety, agitation and recently suicidal thoughts. His mood can go from fine to very angry which may simply be the head injury; however, his gate is unsteady (has been for years now) and he's able to communicate that he's not right and can't think straight. I am very, very concerned that the number of meds and steady increase over the years is making things worse. It started out as a process to minimize and control seizures, now it's become a mixture that seems to completely snow him and I want to do whatever I can to make sure he's not missing out on a higher quality of life. I could write a book about this...sorry and thanks!
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.